| Model Number |
2112532 |
| Medical Device Problem Code |
Contamination /Decontamination Problem (2895)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
05/26/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).The investigation into this reported event is ongoing.A follow-up report will be submitted when the results of the investigation are available.
Event or Problem Description
As reported by user facility: coring issue; particulate in final container.No patient involvement.
Additional Manufacturer Narrative
This report has been identified as b.Braun medical inc.Internal report number (b)(4).Five (5) compounded bags were received for evaluation.When the compounded solution was filtered, blackish particles were found in the bags.The particles from most of the bags were too small to analyze under ft-ir analysis, however there were a few particles that were large enough to analyze with ft-ir analysis.The analysis concluded that the particles were an elastomeric rubber material.This type of material is not used in any of the components of the bag.There were no product deviations, and the particles could not be attributed to the production process.Since the bags had been filled, it is possible that the contamination occurred during the filling process.Review of the device history record performed for the reported lot number did not reveal any abnormalities or nonconformances of this nature.If additional pertinent information becomes available a follow-up report will be filed.